# SDR R61A2019112631340

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,121 hours, 22,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT EICAS CAME ON DURING CLIMB. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R DEBRIS FROM GIRT BAR PLATES AND PRESSURIZED IAW AMM 21-31-00.
